Representations of Uncertainty in a Lattice Theoretic Framework
A. Agarwahl et al., "Representations of Uncertainty in a Lattice Theoretic Framework," Abstracts of papers presented to the American Mathematical Society, vol. 23, no. 127, pp. 49 - 49, American Mathematical Society, Jan 2002.
108th Annual Meeting of the American Mathematical Society (2002: Jan. 6-9, San Diego, CA)
Mathematics and Statistics
Electrical and Computer Engineering
International Standard Serial Number (ISSN)
Article - Conference proceedings
© 2002 American Mathematical Society, All rights reserved.
01 Jan 2002